Alert archive / Missouri / River Flood Warnings in 2021
River Flood Warning 25, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Mar 3, 2021, 11:01 AM CST for Fulton County, Kentucky; Mississippi County, New Madrid County, Missouri. It took effect at Mar 5, 2021, 6:00 PM CST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2021, 11:01 AM CST (17:01 UTC)
- In effect from
- Mar 5, 2021, 6:00 PM CST
- Expired
- Mar 7, 2021, 10:40 AM CST
- In force
- 41 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, KY, Mississippi County, MO, New Madrid County, MO
The radar
The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at New Madrid (NMDM7). The gauge peaked at 33.82 ft at Mar 8, 2021, 2:00 AM CST.
- Action stage
- 30 ft
- Minor stage
- 34 ft
- Moderate stage
- 40 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07024175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
865
WGUS43 KPAH 031701
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
1101 AM CST Wed Mar 3 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following rivers in Kentucky...Missouri...
Mississippi River at New Madrid affecting Mississippi, New Madrid
and Fulton Counties.
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River. Minor flooding is forecast to develop at New
Madrid later Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC075-MOC133-143-041915-
/O.NEW.KPAH.FL.W.0025.210306T0000Z-210307T1800Z/
/NMDM7.1.ER.210306T0000Z.210306T0000Z.210307T1200Z.NO/
1101 AM CST Wed Mar 3 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Mississippi River at New Madrid.
* From Friday evening to Sunday afternoon.
* At 10:00 AM CST Wednesday the stage was 30.2 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river will continue to rise to around flood stage
of 34.0 feet Friday evening. It is forecast to fall below flood
stage Sunday morning, but remain nearly steady between 33.6 and
33.9 feet through Friday March 12.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
SP8 follow-up statements
361
WGUS83 KPAH 040227
FLSPAH
Flood Statement
National Weather Service Paducah KY
827 PM CST Wed Mar 3 2021
...The Flood Warning continues for the following rivers in
Kentucky...Missouri...
Mississippi River at New Madrid affecting Mississippi, New Madrid
and Fulton Counties.
For the Mississippi River...including New Madrid...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC075-MOC133-143-050430-
/O.CON.KPAH.FL.W.0025.210306T0000Z-210307T1800Z/
/NMDM7.1.ER.210306T0000Z.210306T0000Z.210307T1200Z.NO/
827 PM CST Wed Mar 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at New Madrid.
* From Friday evening to Sunday afternoon.
* At 7:00 PM CST Wednesday the stage was 30.9 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 34.0 feet Sunday morning. It
will then hold nearly steady around 34.0 feet for several days.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
GREG833
WGUS83 KPAH 041730
FLSPAH
Flood Statement
National Weather Service Paducah KY
1130 AM CST Thu Mar 4 2021
...The Flood Warning continues for the following rivers in
Kentucky...Missouri...
Mississippi River at New Madrid affecting Mississippi, New Madrid
and Fulton Counties.
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River. Minor flooding is forecast to develop at New
Madrid next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC075-MOC133-143-051930-
/O.CON.KPAH.FL.W.0025.210306T0000Z-210307T1800Z/
/NMDM7.1.ER.210306T0000Z.210306T0000Z.210307T1200Z.NO/
1130 AM CST Thu Mar 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at New Madrid.
* From Friday evening to Sunday afternoon.
* At 11:00 AM CST Thursday the stage was 31.9 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to slowly rise to a crest near
flood stage of 34 feet by Thursday March 11.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
SP370
WGUS83 KPAH 050245
FLSPAH
Flood Statement
National Weather Service Paducah KY
845 PM CST Thu Mar 4 2021
...The Flood Warning continues for the following rivers in
Kentucky...Missouri...
Mississippi River at New Madrid affecting Mississippi, New Madrid
and Fulton Counties.
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River. Minor flooding is forecast to develop at New
Madrid later next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC075-MOC133-143-060445-
/O.CON.KPAH.FL.W.0025.210306T0000Z-210307T1800Z/
/NMDM7.1.ER.210306T0000Z.210306T0000Z.210307T1200Z.NO/
845 PM CST Thu Mar 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at New Madrid.
* From Friday evening to Sunday afternoon.
* At 8:00 PM CST Thursday the stage was 32.4 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage next
Thursday evening to a crest of 34.0 feet. It will then fall below
flood stage Saturday, March 13.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
GREG496
WGUS83 KPAH 051837
FLSPAH
Flood Statement
National Weather Service Paducah KY
1237 PM CST Fri Mar 5 2021
...The Flood Warning continues for the following river in Kentucky...
Illinois...
Ohio River at Smithland Dam, Paducah, and Olmsted Lock and Dam.
...The Flood Warning is extended for the following river in
Indiana...Kentucky...Illinois...
Ohio River at Evansville, Owensboro, Mount Vernon, J.T. Myers Dam,
Shawneetown, Golconda, and Newburgh Dam.
...The Flood Warning continues for the following rivers in
Missouri...Kentucky...Illinois...
Ohio River at Cairo and the Mississippi River at New Madrid.
.Heavy rainfall along the Ohio River basin has caused river
levels to rise. Minor to moderate flooding is occurring or forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ILC151-KYC139-062045-
/O.EXT.KPAH.FL.W.0024.000000T0000Z-210314T0345Z/
/SMLI2.1.ER.210303T2345Z.210311T1200Z.210313T2145Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until Saturday, March 13...
The Flood Warning continues for
the Ohio River at Smithland Dam.
* Until Saturday, March 13.
* At 11:00 AM CST Friday the stage was 41.2 feet.
* Flood stage is 40.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 42.5 feet
Thursday morning, March 11. It will then fall below flood stage
Saturday, March 13.
&&
LAT...LON 3728 8856 3727 8840 3707 8837 3715 8852
$$
ILC069-151-KYC055-139-062045-
/O.EXT.KPAH.FL.W.0023.000000T0000Z-210314T2248Z/
/GOLI2.1.ER.210303T1808Z.210311T0000Z.210314T1648Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until Sunday, March 14...
The Flood Warning continues for
the Ohio River at Golconda.
* Until Sunday, March 14.
* At 11:00 AM CST Friday the stage was 42.4 feet.
* Flood stage is 40.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest near 44.8 feet Thursday morning,
March 11. It will then fall below flood stage Sunday, March 14.
* Impact...At 46.0 feet, Flooding begins to affect Rosiclare
Illinois.
&&
LAT...LON 3757 8800 3746 8799 3735 8839 3727 8840
3728 8856 3746 8851
$$
INC129-163-173-KYC059-101-062045-
/O.EXT.KPAH.FL.W.0022.000000T0000Z-210312T2248Z/
/EVVI3.1.ER.210304T2207Z.210308T0600Z.210312T1648Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Ohio River at Evansville.
* Until Friday afternoon.
* At 11:00 AM CST Friday the stage was 42.9 feet.
* Flood stage is 42.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 43.8 feet
early Monday morning. It will then fall below flood stage late
Friday morning, March 12.
* Impact...At 45.0 feet, Many county roads are flooded and some are
impassable.
&&
LAT...LON 3796 8770 3802 8759 3801 8745 3786 8745
3779 8756 3781 8769
$$
ILC127-151-KYC139-145-062045-
/O.EXT.KPAH.FL.W.0021.000000T0000Z-210314T1708Z/
/PAHK2.2.ER.210302T2145Z.210311T1200Z.210314T1108Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until Sunday, March 14...
The Flood Warning continues for
the Ohio River at Paducah.
* Until Sunday, March 14.
* At 11:00 AM CST Friday the stage was 42.3 feet.
* Flood stage is 39.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river will crest near 43.5 feet Thursday evening,
March 11. It will then fall below flood stage Sunday, March 14.
* Impact...At 43.0 feet, Moderate flooding occurs affecting several
small unprotected towns.
&&
LAT...LON 3725 8888 3715 8861 3715 8852 3707 8837
3697 8854 3709 8872 3715 8890
$$
INC147-KYC059-062045-
/O.EXT.KPAH.FL.W.0020.000000T0000Z-210311T2217Z/
/OWBK2.1.ER.210303T1936Z.210307T0600Z.210311T1617Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until Thursday afternoon...
The Flood Warning continues for
the Ohio River at Owensboro.
* Until Thursday afternoon.
* At 4:07 AM CST Friday the stage was 42.3 feet.
* Flood stage is 40.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 43.0 feet
early Sunday morning. It will then fall below flood stage late
Thursday morning, March 11.
* Impact...At 44.0 feet, Parts of Smothers Park may flood.
&&
LAT...LON 3790 8721 3789 8712 3806 8681 3794 8682
3771 8710 3779 8728
$$
INC129-163-KYC101-225-062045-
/O.EXT.KPAH.FL.W.0017.000000T0000Z-000000T0000Z/
/MTVI3.1.ER.210301T2248Z.210310T0600Z.000000T0000Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Ohio River at Mount Vernon.
* Until further notice.
* At 6:00 AM CST Friday the stage was 41.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 43.7 feet
early Wednesday morning.
* Impact...At 45.0 feet, Large portions of Point Township in Posey
county are flooded.
&&
LAT...LON 3792 8796 3797 8784 3796 8770 3781 8769
3779 8784
$$
INC129-KYC225-062045-
/O.EXT.KPAH.FL.W.0016.000000T0000Z-000000T0000Z/
/UNWK2.1.ER.210302T1537Z.210310T0600Z.000000T0000Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Ohio River at J.T. Myers Dam.
* Until further notice.
* At 11:00 AM CST Friday the stage was 41.8 feet.
* Flood stage is 37.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 46.3 feet
early Wednesday morning.
&&
LAT...LON 3778 8811 3792 8796 3779 8784 3772 8800
$$
ILC059-069-KYC055-225-062045-
/O.EXT.KPAH.FL.W.0015.000000T0000Z-000000T0000Z/
/SHNI2.2.ER.210301T1945Z.210310T1800Z.000000T0000Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Ohio River at Shawneetown.
* Until further notice.
* At 11:30 AM CST Friday the stage was 40.1 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to moderate flooding
Sunday morning and crest near 45.3 feet early Wednesday afternoon.
&&
LAT...LON 3778 8811 3772 8800 3757 8800 3753 8818
3771 8821
$$
INC147-163-173-KYC059-101-062045-
/O.EXT.KPAH.FL.W.0014.000000T0000Z-000000T0000Z/
/NBGI3.1.ER.210301T1130Z.210308T0000Z.000000T0000Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Ohio River at Newburgh Dam.
* Until further notice.
* At 11:00 AM CST Friday the stage was 46.1 feet.
* Flood stage is 38.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 47.5 feet
late Sunday evening.
&&
LAT...LON 3801 8745 3790 8721 3779 8728 3786 8745
$$
ILC003-153-KYC007-039-075-105-MOC133-062045-
/O.CON.KPAH.FL.W.0019.000000T0000Z-000000T0000Z/
/CIRI2.1.ER.210302T0604Z.210311T1200Z.000000T0000Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ohio River at Cairo.
* Until further notice.
* At 11:00 AM CST Friday the stage was 45.6 feet.
* Flood stage is 40.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest near 46.0 feet Thursday evening,
March 11. It will then fall but remain above flood stage.
* Impact...At 40.0 feet, Minor flooding occurs affecting mainly
agricultural bottomland and low lying areas.
&&
LAT...LON 3709 8946 3717 8916 3709 8907 3679 8900
3651 8918
$$
ILC153-KYC007-062045-
/O.CON.KPAH.FL.W.0018.000000T0000Z-000000T0000Z/
/OLMI2.2.ER.210301T2203Z.210311T1200Z.000000T0000Z.UU/
1237 PM CST Fri Mar 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ohio River at Olmsted Lock and Dam.
* Until further notice.
* At 11:00 AM CST Friday the stage was 42.8 feet.
* Flood stage is 36.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* .
* Forecast...The river is expected to rise to a crest of 44.0 feet
Thursday morning, March 11.
&&
LAT...LON 3717 8916 3725 8902 3725 8888 3715 8890
3717 8899 3709 8906
$$
KYC075-MOC133-143-062045-
/O.CON.KPAH.FL.W.0025.210306T0000Z-210307T1800Z/
/NMDM7.1.ER.210306T0000Z.210306T0000Z.210307T1200Z.NO/
1237 PM CST Fri Mar 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at New Madrid.
* From this evening to Sunday afternoon.
* At 11:00 AM CST Friday the stage was 32.9 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Thursday evening, then crest near 34.0 feet on Friday, March 12.
It will then fall below flood stage Friday evening, March 12.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
SMITH448
WGUS83 KPAH 060030
FLSPAH
Flood Statement
National Weather Service Paducah KY
630 PM CST Fri Mar 5 2021
...The Flood Warning is extended for the following river in
Kentucky...Missouri...
Mississippi River at New Madrid.
.Heavy rainfall along the Ohio River basin has caused river
levels to rise. Water levels at New Madrid on the Mississippi River
are forecast to crest around flood stage on Thursday.
For the Mississippi River at New Madrid...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
KYC075-MOC133-143-070230-
/O.EXT.KPAH.FL.W.0025.000000T0000Z-210313T0600Z/
/NMDM7.1.ER.210312T0000Z.210312T0000Z.210313T0000Z.NO/
630 PM CST Fri Mar 5 2021
...The Flood Warning is now in effect until Saturday, March 13...
The Flood Warning continues for
the Mississippi River at New Madrid.
* Until Saturday, March 13.
* At 6:00 PM CST Friday the stage was 33.1 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Thursday
evening to a crest of 34.0 feet. It will then fall below flood
stage Friday evening.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
AL078
WGUS83 KPAH 061633
FLSPAH
Flood Statement
National Weather Service Paducah KY
1033 AM CST Sat Mar 6 2021
...The Flood Warning continues for the following rivers in
Kentucky...Missouri...
Mississippi River at New Madrid affecting Mississippi, New Madrid
and Fulton Counties.
.Heavy rainfall along the Ohio River basin has caused river
levels to rise. Water levels at New Madrid on the Mississippi River
are forecast to crest around flood stage on Thursday.
For the Mississippi River...including New Madrid...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
KYC075-MOC133-143-070200-
/O.CON.KPAH.FL.W.0025.000000T0000Z-210313T0600Z/
/NMDM7.1.ER.210312T0000Z.210312T0000Z.210313T0000Z.NO/
1033 AM CST Sat Mar 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at New Madrid.
* Until late Friday night.
* At 10:00 AM CST Saturday the stage was 33.3 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Thursday evening to a crest of 34.0 feet Thursday evening. It will
then fall below flood stage Friday evening.
* Impact...At 34.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
DWS203
WGUS83 KPAH 070200
FLSPAH
Flood Statement
National Weather Service Paducah KY
800 PM CST Sat Mar 6 2021
...The Flood Warning continues for the following river in Kentucky...
Missouri...
Mississippi River at New Madrid.
.Water levels at New Madrid on the Mississippi River are forecast to
crest around flood stage on Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning.
&&
KYC075-MOC133-143-080400-
/O.CON.KPAH.FL.W.0025.000000T0000Z-210313T0600Z/
/NMDM7.1.ER.210312T0000Z.210312T0000Z.210313T0000Z.NO/
800 PM CST Sat Mar 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River at New Madrid.
* Until late Friday night.
* At 7:00 PM CST Saturday the stage was 33.5 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Thursday evening and crest near 34.0 feet that same evening. It
will then fall below flood stage Friday evening.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
SMITH569
WGUS83 KPAH 071640
FLSPAH
Flood Statement
National Weather Service Paducah KY
1040 AM CST Sun Mar 7 2021
...The Flood Warning is cancelled for the following rivers in
Kentucky...Missouri...
Mississippi River at New Madrid affecting Mississippi, New Madrid
and Fulton Counties.
.The Mississippi River at New Madrid is now forecast to crest just
shy of minor flood stage. Therefore, the Flood Warning has been
cancelled. .
KYC075-MOC133-143-071745-
/O.CAN.KPAH.FL.W.0025.000000T0000Z-210307T1640Z/
/NMDM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1040 AM CST Sun Mar 7 2021
...The Flood Warning for the Mississippi River at New Madrid has
been cancelled...
The Flood Warning is cancelled for
the Mississippi River at New Madrid.
* At 10:00 AM CST Sunday the stage was 33.7 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will rise to 33.7 feet tomorrow evening. It
will then fall again and remain below flood stage.
&&
LAT...LON 3661 8962 3669 8927 3651 8918 3650 8935
3647 8935 3647 8964
$$
DWSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 3, 5:19 AM CST, 5 hours 42 minutes earlier.
Area forecast discussion, Mar 3, 5:19 AM CST, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Paducah KY 519 AM CST Wed Mar 3 2021 .UPDATE... Issued at 519 AM CST Wed Mar 3 2021 The AVIATION section has been updated for the 12Z TAF issuance. && .SHORT TERM...(Today through Friday night) Issued at 305 AM CST Wed Mar 3 2021 The forecast is dry through Friday night. The upper flow pattern will be undergoing a significant amplification through the period. By Friday a ridge will be centered over the Rockies, while a trough will rule the northeast. This amplification will allow a back-door cold front to move through the region tonight into Thursday, leading to a persistent dry northeast fetch over the region through Friday. The increasing northwest flow over our region will effectively deflect a compact storm system coming out of the southern Plains southeast toward the Gulf Coast Friday. We will see an increase in high clouds over the region Friday, but no precipitation is expected. With west southwest winds today, temperatures should climb well above normal into the lower and middle 60s. Went with the 75th percentile of the NBM for highs. High pressure will have an impact on temperatures in the northeast Thursday, when temperatures will fall back into the middle 50s. The high will struggle to reach southeast Missouri, so highs there may reach the middle 60s for the second straight day. The ConsMOS guidance seemed to show the strongest gradient across the region and was followed for highs Thursday. By Friday the surface high should have a greater impact on the entire region. Aided by fairly thick high-level cloud cover, temperatures will drop back to normal, if not slightly below. .LONG TERM...(Saturday through Tuesday) Issued at 305 AM CST Wed Mar 3 2021 Quiet weather is expected over the weekend into early next week. Models show surface high pressure building south out of Canada, becoming centered over the Great Lakes region by 12z Sunday, then over the mid Atlantic states by 12z Monday. This will result in dry conditions, lots of sunshine and fairly seasonable temperatures through the weekend. With the high centered to our east for the early part of next week, winds will become southerly, and this will push temperatures to 5 to 12 degrees above normal for Sunday night into Monday. Models show clouds increasing Monday night into Tuesday ahead of an approaching cold front. This will also increase our south winds, giving us even warmer conditions and increasing low level moisture. Temperatures will be 10 to 15 degrees above normal. && .AVIATION... Issued at 519 AM CST Wed Mar 3 2021 The TAFs are VFR. Southwest winds will increase by mid-morning. A few gusts to 15kts will be possible through the afternoon. A weak cold front will attempt to move through the region tonight, but winds will be light. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE...DRS SHORT TERM...DRS LONG TERM...RST AVIATION...DRS
Hazardous weather outlook, Mar 3, 3:12 AM CST, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 312 AM CST Wed Mar 3 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 312 AM CST Wed Mar 3 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Minor to moderate flooding continues on several area rivers. Please refer to the River Flood Warnings and Statements for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Minor to moderate flooding will continue on several area rivers. Please refer to the River Flood Warnings and Statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 9:05 PM CST | River Flood Warning | PAH | Livingston | 11 days |
Nearby
River Flood Warnings in Missouri, 2021River Flood Warnings in Kentucky, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.